MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL
Model Number M00554510
Medical Device Problem Codes Inflation Problem (1310); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was used in the esophagus during an achalasia dilation procedure performed on (b)(6) 2021.During the procedure, it was noted that the balloon did not inflate.The procedure was rescheduled at this time.There were no patient complications reported as a result of this event.

Brand Name
RIGIFLEX II
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12284141
Report Number3005099803-2021-04006
Device Sequence Number19736022
Product Code PID
UDI-Device Identifier08714729719113
UDI-Public08714729719113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00554510
Device Catalogue Number5451
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1